# SDR SWIA200819789

- Difficulty date: June 21, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 21,996 hours, 31,007 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7902015
- Part serial: 890808
- Condition: Fluctuates
- Location: Propeller
- Part time: 11,712 hours, 17,426 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROP HAS MINOR FLUCTUATIONS.  (FLIGHT NR 3618) REPLACED RT PROP ACTUATOR IAW MM 61-13-04.  OPS AND LEAK CHECK GOOD.
